# SDR IPXA2018021326511

- Difficulty date: February 6, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 28,103 hours, 17,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, APU INLET DOOR AFT MIDDLE STRAP, BS 1825 IS CORRODED.  REPAIRED THE STRAP ON THE  APU INLET DOOR IAW SRM 53-80-15-2R-1.
